Finite-dimensionality of 2-D micropolar fluid flow with periodic boundary conditions

Volume 34 / 2007

Piotr Szopa Applicationes Mathematicae 34 (2007), 309-339 MSC: 35B40, 35B45, 37L30, 76F20. DOI: 10.4064/am34-3-4

Abstract

This paper is devoted to proving the finite-dimensionality of a two-dimensional micropolar fluid flow with periodic boundary conditions. We define the notions of determining modes and nodes and estimate their number. We check how the distribution of the forces and moments through modes influences the estimate of the number of determining modes. We also estimate the dimension of the global attractor. Finally, we compare our results with analogous results for the Navier–Stokes equation.

Authors

  • Piotr SzopaInstitute of Applied Mathematics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image